Georgia, 2009Damaging Winds in Georgia, June 4, 2009
June 4, 2009 · NWS CHS · 2 events in 2 counties and zones
An area of low pressure in combination with the afternoon sea breeze in a highly unstable air mass, resulted in scattered strong to severe thunderstorms across portions of southeast Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $61,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of low pressure in combination with the afternoon sea breeze in a highly unstable air mass, resulted in scattered strong to severe thunderstorms across portions of southeast Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 4, 2:26 PM EST, 40 minutes earlier.
Area forecast discussion, Jun 4, 2:26 PM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
326 PM EDT THU JUN 4 2009
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL APPROACH FROM THE WEST TODAY AND
TONIGHT...AND WILL STALL OVER THE REGION FRIDAY AND FRIDAY
NIGHT AS WEAK LOW PRESSURE AREAS MOVE ALONG THE FRONT. THE
FRONT WILL GRADUALLY DISSIPATE OVER THE WEEKEND...WITH ATLANTIC
HIGH PRESSURE THEN BUILDING BACK INTO THE REGION FOR THE FIRST
HALF OF NEXT WEEK SUPPORTING MAINLY AFTERNOON AND EVENING
THUNDERSTORMS.
&&
.NEAR TERM /THROUGH TONIGHT/...
A RATHER COMPLEX WEATHER PATTERN WILL AFFECT THE AREA TONIGHT.
FIRST...THE AREA WILL REMAIN ON THE E SIDE OF A LARGE UPPER-LEVEL
TROUGH OVER THE CNTRL/ERN GULF OF MEXICO. MEANWHILE...A COLD FRONT
IS DRAPED FROM SRN VA SW THROUGH TN AND BACK INTO AL/ERN LA. A FEW
AREAS OF LOW PRES ARE FOUND ALONG THIS FRONT. THE RESULTING DEEP
S/SW FLOW OVER THE AREA WILL CONTINUE TO PUMP IN ABUNDANT
MOISTURE. SHOWERS AND TSTMS WILL CONTINUE INTO THIS EVE...AIDED BY
SOME AFTERNOON HEATING. THIS ACTIVITY SHOULD DIMINISH OVERNIGHT
AND WILL SHOW A DECREASING TREND IN POPS...ALTHOUGH IT MAY NOT BE
ENOUGH. WITH PWATS AROUND 2 INCHES...LOCALLY HEAVY RAINFALL IS
POSSIBLE AND WILL CONTINUE TO MENTION IN THE HAZARDOUS WEATHER
OUTLOOK. CLOUD COVER IS KEEPING INSTABILITY IN CHECK ALTHOUGH
CANNOT RULE OUT A FEW STRONGER STORMS...MAINLY THROUGH THIS EVE.
LOW TEMPS WILL BE AROUND 70 DEGREES.
&&
.SHORT TERM /FRIDAY/...
DEEP MOISTURE WILL REMAIN IN PLACE FRI AHEAD OF THE APPROACHING
UPPER TROUGH AND SURFACE FRONT. THINK THERE WILL BE A LULL IN THE
PRECIP IN THE MORNING WITH MOST OF THE ACTIVITY CONCENTRATED
INLAND DURING THE AFTERNOON. A FEW MORE BREAKS IN THE CLOUD COVER
SHOULD HELP TEMPS GET INTO THE MID 80S. THIS MAY YIELD A BIT MORE
INSTABILITY AS WELL...AND COULD NOT RULE OUT ISOLATED STRONG
STORMS CAPABLE OF PRODUCING STRONG WINDS AND FREQUENT LIGHTNING. THE
SEVERE POTENTIAL APPEARS LIMITED ENOUGH AT THIS TIME TO NOT
MENTION IN THE HAZARDOUS WEATHER OUTLOOK.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
MODELS CONTINUE TO AGREE ON A SURFACE AND UPPER LEVEL TROUGH
STALLING OVER OUR AREA THROUGH THIS WEEKEND. MAINTAINED CHANCE POPS
OVER LAND WITH SLIGHT CHANCE ALONG THE BEACHES AND COASTAL WATERS
THROUGH THE WEEKEND. AS FOR EARLY NEXT WEEK...HIGH PRESSURE WILL
BEGIN BUILDING BACK IN AND MOST OF THE ACTIVITY WILL BE DIURNALLY
DRIVEN WITH THE HIGHEST AMOUNTS BEING IN THE AFTERNOON DUE TO THE
PRESENCE OF A SEA BREEZE AND DEEP MOISTURE IN PLACE. THEREFORE...A
CHANCE OF POPS CONTINUES THROUGH THE DAY WHILE TAPERING OFF DURING
THE NIGHTTIME.
TEMPERATURES WILL REMAIN IN THE UPPER 80S TO LOWER 90S AWAY FROM THE
BEACHES WITH LOWS IN THE UPPER 60S TO LOWER 70S THROUGH THE FORECAST
PERIOD.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
ONE OR TWO AREAS OF LOW PRES WILL MOVE NE ACROSS GA AND THE
CAROLINAS THROUGH THE PERIOD BRINGING PERIODS OF PRECIP TO THE
AREA. THROUGH THIS EVE...TOUGH CALL ON THE AMOUNT OF SHOWER/TSTM
ACTIVITY AT THE TERMS AS MUCH OF THE ACTIVITY MAY REMAIN JUST
INLAND FROM KCHS AND KSAV. THE BATCH OF SHOWERS/TSTMS THAT PUSHED
THROUGH KCHS EARLIER THIS AFTN SHOULD REMAIN E OF THE TERM WHILE
ADDITIONAL ACTIVITY IS FIRING UP S OF KSAV. FOR NOW HAVE A TEMPO
GROUP FOR SHOWERS AND MVFR CIGS THROUGH 22Z. DO NOT ANTICIPATE
MUCH PRECIP OVERNIGHT BUT MVFR CIGS ARE POSSIBLE. STRONG WINDS
OFF THE SURFACE LOOK TO PRECLUDE SIGNIFICANT REDUCTIONS IN VSBY.
EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS POSSIBLE
THROUGH FRIDAY NIGHT DUE TO LOW CIGS AND REDUCED VSBYS IN SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS. EXPECT PRIMARILY VFR
CONDITIONS OUTSIDE OF ISOLATED AFTERNOON THUNDERSTORMS AND EARLY
MORNING FOG SATURDAY THROUGH MONDAY.
&&
.MARINE...
TONIGHT...EXPECT AN INCREASE IN WINDS/SEAS TONIGHT AS AN AREA OF
LOW PRES MOVES NE THROUGH THE CAROLINAS. CONDS SHOULD REMAIN BELOW
ADVISORY LEVEL THOUGH.
FRIDAY...CONDS SHOULD IMPROVE A BIT FRI AS THE PRES GRADIENT
WEAKENS WITH NO HEADLINES ANTICIPATED.
FRIDAY NIGHT THROUGH TUESDAY...SOUTHERLY WINDS WILL CONTINUE AHEAD OF
A COLD FRONT THIS WEEKEND. AT THIS POINT...WINDS AND SEAS WILL
REMAIN BELOW UNDER SMALL CRAFT ADVISORY CRITERIA.
A SURFACE AND UPPER LEVEL TROUGH WILL PUSH OVER THE COASTAL WATERS
EARLY NEXT WEEK AND SOUTHERLY WINDS WILL INCREASE 15 TO 20 KNOTS
WITH SEAS BUILDING TO 3 TO 5 FEET.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
RJB/REB
Hazardous weather outlook, Jun 4, 2:57 AM EST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
357 AM EDT THU JUN 4 2009
AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-051000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
357 AM EDT THU JUN 4 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
HEAVY RAINFALL...THE COMBINATION OF A DEEP TROPICAL AIRMASS...THE
APPROACH OF A COLD FRONT AND THE AFTERNOON SEA BREEZE...MAY RESULT
IN HEAVY RAINFALL ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST
GEORGIA THIS AFTERNOON AND EVENING. RAINFALL AMOUNTS OF 1 TO 2
INCHES WILL BE POSSIBLE IN THE MOST PERSISTENT SHOWERS AND
THUNDERSTORMS...AND FLOOD ADVISORIES AND OR FLASH FLOOD WARNINGS
MAY EVENTUALLY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 4, 10:45 AM EST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1145 AM EDT THU JUN 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM WATER SPOUT 1 E EDISTO BEACH 32.49N 80.30W
06/04/2009 AMZ350 SC COAST GUARD
REPORT OF A WATERSPOUT 1/4 TO 1/2 MILE OFF OF EDISTO
BEACH. REPORTED BY A MARINER RELAYED THROUGH THE COAST
GUARD.
&&
VBSpecial weather statement, Jun 4, 11:14 AM EST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1214 PM EDT THU JUN 4 2009
SCZ050-041715-
CHARLESTON-
1214 PM EDT THU JUN 4 2009
...STRONG THUNDERSTORMS WILL IMPACT COASTAL CHARLESTON COUNTY THROUGH
115 PM EDT...
AT 1211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS OF 30
TO 40 MPH...ALONG WITH POSSIBLE FUNNEL CLOUDS. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LEGAREVILLE TO 25 MILES SOUTH OF
SEABROOK ISLAND...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
CHARLESTON TO 23 MILES SOUTHEAST OF EDISTO BEACH...MOVING NORTHEAST
AT 10 MPH.
AREAS IN AND AROUND ISLE OF PALMS...JAMES ISLAND...KIAWAH ISLAND...
SEABROOK ISLAND AND SULLIVANS ISLAND WILL BE IMPACTED THROUGH 115 PM
EDT. A FEW REPORTS OF WATERSPOUTS AND FUNNEL CLOUDS WITHIN A FEW
MILES OF SHORE HAVE BEEN RELAYED TO THE NATIONAL WEATHER SERVICE IN
CHARLESTON. ANY OF THESE FUNNELS CAN COME ON SHORE AT ANY TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALTHOUGH LITTLE OR NO LIGHTNING IS OCCURRING...THESE STORMS ARE
CAPABLE OF PRODUCING GUSTY WINDS WHICH MAY BLOW OVER TENTS...OUTDOOR
FURNITURE...AND HANGING OBJECTS. IF TIME PERMITS SECURE VULNERABLE
OBJECTS AND GO INSIDE A STURDY SHELTER.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
&&
Local storm report, Jun 4, 11:17 AM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1217 PM EDT THU JUN 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM WATER SPOUT 1 SE KIAWAH ISLAND 32.60N 80.07W
06/04/2009 AMZ350 SC LAW ENFORCEMENT
&&
VBSpecial weather statement, Jun 4, 11:18 AM EST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1218 PM EDT THU JUN 4 2009
SCZ044-045-050-041715-
BERKELEY-CHARLESTON-DORCHESTER-
1218 PM EDT THU JUN 4 2009
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CHARLESTON...SOUTHEASTERN
DORCHESTER AND SOUTH CENTRAL BERKELEY COUNTIES THROUGH 115 PM EDT...
AT 1217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS OF 30 TO 40 MPH.
THIS STORM WAS LOCATED NEAR RANTOWLES...OR ABOUT 8 MILES SOUTHWEST
OF ARCHDALE...MOVING NORTH AT 15 MPH.
AREAS IN AND AROUND ARCHDALE...CHARLESTON AIRPORT...COLLEGE PARK...
GOOSE CREEK...HANAHAN...JEDBURG...KNIGHTSVILLE...LADSON...PINEWOOD
PREPARATORY...SANGAREE...SHADOWMOSS...SLANDS BRIDGE AND SUMMERVILLE
WILL BE IMPACTED THROUGH 115 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
&&
Special weather statement, Jun 4, 12:18 PM EST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
118 PM EDT THU JUN 4 2009
SCZ045-050-041815-
BERKELEY-CHARLESTON-
118 PM EDT THU JUN 4 2009
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CHARLESTON AND
SOUTHEASTERN BERKELEY COUNTIES THROUGH 215 PM EDT...
AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS OF 30
TO 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CAINHOY TO 6 MILES SOUTH OF AWENDAW...OR ALONG A LINE EXTENDING FROM
13 MILES NORTHEAST OF CHARLESTON TO 14 MILES SOUTHWEST OF
MCCLELLANVILLE...MOVING NORTHEAST AT 25 MPH.
AREAS IN AND AROUND AWENDAW...CAINHOY...MCCLELLANVILLE AND WANDO WILL
BE IMPACTED THROUGH 215 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING VERY HEAVY
RAIN...WHICH MAY FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE
SPEED TO LOWER THE RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD. SEEK AN ALTERNATE ROUTE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
&&
Special weather statement, Jun 4, 2:54 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
354 PM EDT THU JUN 4 2009
GAZ114-115-137-138-140-042030-
EVANS-INLAND LIBERTY-INLAND MCINTOSH-LONG-TATTNALL-
354 PM EDT THU JUN 4 2009
...STRONG THUNDERSTORMS WILL IMPACT LIBERTY...NORTHWESTERN
MCINTOSH...SOUTHEASTERN TATTNALL...EASTERN EVANS AND LONG COUNTIES
THROUGH 430 PM EDT...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS OF 30
TO 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BEARDS CREEK TO TIBET...OR ALONG A LINE EXTENDING FROM 13 MILES
NORTHWEST OF LUDOWICI TO TIBET...MOVING NORTHEAST AT 30 MPH.
AREAS IN AND AROUND ALLENHURST...DAISY...DONALD...FLEMINGTON...FORT
STEWART...GLENNVILLE...GUM BRANCH...HINESVILLE...JONES...LUDOWICI...
MCINTOSH...MIDWAY...RETREAT...RICEBORO...SUNBURY...TIBET...
WALTHOURVILLE AND CROSSROADS WILL BE IMPACTED THROUGH 430 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING VERY HEAVY
RAIN...WHICH MAY FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE
SPEED TO LOWER THE RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD. SEEK AN ALTERNATE ROUTE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
&&
Thunderstorm Wind, Liberty
- When
- June 4, 3:06 PM EST
- Where
- Liberty County, 1.89 mi WNW of Dorchester
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $60,000
- Reported by
- Emergency Manager
- Coordinates
- 31.810, -81.580
Liberty County Emergency Management officials reported that numerous large trees were blown down in a swath approximately 500 yards long and 50 yards wide along Route 84 near Hinesville, Georgia. One tree destroyed a storage shed and numerous power lines were downed as well.
Thunderstorm Wind, Effingham
- When
- June 4, 3:50 PM EST
- Where
- Effingham County, 2.82 mi NNE of Eden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 32.210, -81.390
The Emergency Manager of Effingham County reported one tree down at the intersection of Highway 17 and Blue Jay Road near Marlow, Georgia.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Florida, June 4, 2009$1.3 million · EF0 · 1 event
- Tornadoes and Hail in Texas, June 4, 2009$50,000 · EF0 · 23 events
- Flash Flooding in Tennessee, June 4, 2009$96,000 · 5 events
- Hail and Damaging Winds in Texas, June 4, 2009$47,000 · 1.75 in hail · 9 events
- Flood and Heavy Rain in Georgia, June 4, 2009$45,000 · 2 events
- Strong Wind in Washington, June 4, 2009$35,000 · 2 events
- Tornado in Georgia, June 4, 2009$35,000 · EF0 · 1 event
- Tornado and Hail in Oregon, June 4, 2009$16,000 · EF0 · 9 events
- Debris Flow and Hail in Oregon, June 4, 2009$3,000 · 1 in hail · 12 events
- Flash Flooding and Hail in Virginia, June 4 to 5, 2009$2,000 · 60 kt wind · 11 events
- Waterspouts in South Atlantic Coastal Waters, June 4, 20092 events
- Damaging Winds in Florida, June 4, 2009$5,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 179081, 179093.